Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes periorbital dark circles after using Skinlite cream?

Answered by
Dr.
Dr. Harish Naik

General & Family Physician

Practicing since :2008

Answered : 2617 Questions

default
Posted on Mon, 29 Aug 2016 in Skin Hair and Nails
Question: Hi Dr,
I used Skinlite Cream 6 months There was a drastic change in my skin complexion i was looking fairer than what i was actually. Suddenly I found dark circles around my eye, post which i stopped using it later due to which my body texture turned darker and darker and is making me look very weird, i depressed too. When i approached the Dermatologist, the dr prescribed picon & Emolene Cream but i dont see any results so far. Please help me as i am pissed off as i am unable to go out any where with anybody either with my family or with my friends because of this. Please help me


we have a feast on 12th, so kindly suggest some medicine, through which i can recover by then. please. my colleagues avoid talking to me. all are looking at me like strangers, i am too depressed. please help me

doctor
Answered by Dr. Harish Naik 2 hours later
Brief Answer:
Rebound pigmentation, provide additional information and pictures if possible

Detailed Answer:
Hi
Welcome.
I have gone through your query and do understand your concern.

Skinlite is a pigmentation reducing cream. And it is useful in reducing pigmentation, it can have side effects of redness, irritation, rebound pigmentation, if not used properly.

You are facing rebound pigmentation, which is one of the side effect.

It would be helpful if you could provide me with the areas involved, colour of pigmentation( red, brown, gray or black in color). Uploading an image of the concerned area would be of immense help as dermatology is a visual field.
Get back to me with this information.
Take care.
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
default
Follow up: Dr. Harish Naik 14 minutes later
entire face and there is also hair growth on my face, hands and elbow

Regards
XXXX
doctor
Answered by Dr. Harish Naik 13 hours later
Brief Answer:
Follow the treatment as suggested by dermatologist

Detailed Answer:
Hi XXXXXXX
Welcome.
It is difficult to comment on skin condition without examination. But based on the information I feel it will take time to heal and o doubt that your skin will be perfectly normal by 12. I would recommend you to use the creams as advised by your consulting dermatologist.
Take care
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
default
Follow up: Dr. Harish Naik 2 hours later
Is there any effect if i use skinlite again to lightening the darkness

Can you please share me your contact for further assistance

Please help me Sir. I am totally depressed with this
doctor
Answered by Dr. Harish Naik 48 hours later
Brief Answer:
Follow as advised by the dermatologist

Detailed Answer:
Hi
Welcome.
I have mentioned the side effect in the first post.
Right now I would suggest you to follow the advice of the dermatologist and wait for while to use skinlite cream.

It will be great if you can contact me through this forum only, as it may be difficult to attend the calls for me.
Do not be depressed, you will get your skin color back

Take care
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics

Recent questions on  Visual field

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time...

doctor1 MD

What could be cause of my rash? I was traveling in COZUMEL and Cancun. The last morning ( Nov. 22 ) I swam in the heated pool, which was being...

doctor1 MD

I am a man in my 50s when I was 44 I dated a woman 21 lots of sex porn masturbation for 6 years. And now I am having erectile dysfunction could...

doctor1 MD

my right eye, after undergoing cataract operation, has been diagnosed to be affected with macular degeneration with visual field defect (scotoma)....

doctor1 MD

I am 42 year old male i got brain strok of right side of brain in last march result of strok i lost left peripheral vision lost of my booth eyes...

doctor1 MD

Hello I have been doing some test with my eyes to personally see if I am losing vision from glaucoma. There have been some visual defects that I...

doctor1 MD

9 years old male pt , came to paediatrics ER , stuper condition , no fever or vomiting or headach has bowel and urinery incontinence since 1 week...